Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 577, NWS Norman, OK

July 11, 2023Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2023, 1:13 AM CDT for Logan County, Oklahoma County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 11, 2023, 1:13 AM CDT (06:13 UTC)
Expired
Jul 11, 2023, 2:00 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 47 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1640 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:00 PM CDT, 7 hours 13 minutes earlier.

Area forecast discussion, Jul 10, 6:00 PM CDT, 7 hours 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
600 PM CDT Mon Jul 10 2023

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 322 PM CDT Mon Jul 10 2023

Through Daybreak Tuesday: Below normal temperatures are expected
through this evening. The region will remain on the periphery of
a Canadian high, centered across the Ozarks, through the day
today. This is promoting another day of slightly below average
temperatures for early July (mid-80s north to mid-90s south). A
majority of developing storms across the High Plains should remain
west of the forecast area through sunset, though a storm or two
is possible across far western-north Texas.

By late this evening (and into early Tuesday morning), widely
scattered storms/storm complexes are expected to advance off the
High Plains and across the area. Morning guidance appears to be
converging towards the idea of two separate complexes, one across
the eastern Texas Caprock and another across southern Kansas,
spreading into western portions of the forecast area after 9-10 PM
this evening. In addition, an increasing low-level jet response
(isentropic upglide) is expected in the vicinity of an effective
front across southern Oklahoma. The combination will likely result
in widespread showers and storms early on Tuesday morning,
focusing from southwest into central Oklahoma.

At least some severe weather potential will exist with overnight
convection. Once again, the primary hazard will be damaging wind
gusts (an isolated gust of 70-80 mph possible). Given sufficient
shear, steep mid-level lapse rates, and a reservoir of 1000-2500
J/kg MUCAPE, hail chances cannot be ruled out, though will likely
be confined to the strongest updrafts/cores. Of greatest concern
looks to be the potential for scattered instances of flash
flooding across western, central and southern Oklahoma during the
overnight period. Forecasted precipitable water magnitudes
continue to look very impressive (at or near record observed
values) for this time of year (1.9-2.3 inches). In addition, a
deep warm cloud layer and moist vertical column point towards
efficient rainfall production. With the expectation for deep
convection (possibly multiple rounds in some spots), flash
flooding and exacerbation of ongoing high flow in some rivers
looks increasingly possible early on Tuesday morning. As such, a
Flood Watch has been issued for portions of west-central into
southern Oklahoma through 9 AM Tuesday morning.

Tuesday: A return to hot afternoon temperatures is expected,
especially across southern Oklahoma/western-north Texas. Lingering
areas of precipitation will be exiting the forecast area by mid-
morning hours. In its wake, an afternoon of hot temperatures is
expected, centered across southwestern Oklahoma and western-north
Texas. This includes triple digit dry-bulb temperatures with 105-110
degree heat index values. An apparent 'fly in the ointment' at
this update (at least on the heat headline/advisory front) is the
potential for lingering mid and high clouds into the early
afternoon. Despite this, given expectation for at least some
dangerous heat areas, a Heat Advisory has been issued for the 1-8
PM period on Tuesday.

Ungar

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 322 PM CDT Mon Jul 10 2023

Wednesday-Thursday: Hot temperatures and mainly dry time is expected
for all areas. A majority of guidance continues to point towards the
southwest US ridge generally flattening through the work week. This
will promote a return of seasonably hot afternoon and evening
temperatures with dangerous heat indicies (105-110 degrees),
especially across southwestern zones. Both days appear to be rather
'slam dunk' for heat headlines at subsequent updates. What is
less certain are chances for precipitation during this period.
While the broad synoptic regime does not favor more than isolated
PoP chances, the ridge axis may remain far enough west that upper
systems/fronts can bring some chance for precipitation to the area
(especially for northern zones). For now, sub-20% PoP chances
will be maintained.

Friday-Next Weekend: Bouts of unsettled weather and 'cooler'
temperatures may return to the region. The southwestern upper ridge
is forecast to retrograde some by next weekend. This is likely to
promote a return of 'northwest flow' aloft and yield near-daily
chances for shower/storm areas across the region. Temperatures
may fall back towards slightly-below normal readings for mid July
(80s across north/central and 90s across Red River Valley) by next
weekend as well.

Ungar

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CDT Mon Jul 10 2023

VFR conditons to begin this evening. However, another round of
storms are expected to move across the area overnight with a
period of MVFR and possibly some IFR conditions. Expect clearing
skies Tuesday morning with southwest winds increasing. Some gusts
over 20kts likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  92  75  98 /  70  20   0   0
Hobart OK         71  97  74 102 /  40  10   0   0
Wichita Falls TX  74 101  77 106 /  40  20   0   0
Gage OK           69  95  72 100 /  30   0   0   0
Ponca City OK     71  90  73  97 /  50  30  10   0
Durant OK         73  93  76  97 /  60  40  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 9 PM CDT this evening through Tuesday morning
     for OKZ011-015>020-022>032-035>048-050>052.

     Heat Advisory from 1 PM to 8 PM CDT Tuesday for OKZ033-036-037-
     039-044>048-050>052.

TX...Flood Watch from 9 PM CDT this evening through Tuesday morning
     for TXZ085-086-090.

     Heat Advisory from 1 PM to 8 PM CDT Tuesday for TXZ083>090.

&&

SHORT TERM...34
LONG TERM....34
AVIATION...30
Hazardous weather outlook, Jul 10, 3:06 PM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
306 PM CDT Mon Jul 10 2023

OKZ004>048-050>052-TXZ083>090-112015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
306 PM CDT Mon Jul 10 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Widely scattered thunderstorms are expected to move off the High
Plains and into portions of western Oklahoma and western-north
Texas late this evening. Activity will transition towards central
Oklahoma by early Tuesday morning (after 12 AM). Severe weather
chances will exist with this activity, with damaging winds and
perhaps a few instances of large hail being possible.

.Heavy Rainfall...
In addition to the severe weather potential, heavy rainfall will
be possible from western-north Texas into central Oklahoma. Flash
flooding will also be possible, especially in areas that have
received recent heavy rains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
There are chances for thunderstorms across northern Oklahoma on
Wednesday night as well as Thursday night. Additional chances
will exist over a larger area of Oklahoma and into portions of
north Texas on Friday into next weekend.

.Excessive Heat...
Dangerous heat indices will be possible during the afternoon and
evening hours on Tuesday and continue through much of the week,
especially across southern Oklahoma and western north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jul 11, 12:07 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
1207 AM CDT Tue Jul 11 2023

OKZ009-014-110530-
Roger Mills OK-Ellis OK-
1207 AM CDT Tue Jul 11 2023

...A strong thunderstorm will impact portions of southwestern Ellis
and northwestern Roger Mills Counties through 1230 AM CDT...

At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Durham, moving east at 20 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crawford, Durham, and Roll.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3577 10000 3600 10000 3602 9964 3575 9963
TIME...MOT...LOC 0507Z 271DEG 17KT 3589 9985

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Jul 11, 12:09 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Norman OK
1209 AM CDT Tue Jul 11 2023

OKZ018-110530-
Kingfisher OK-
1209 AM CDT Tue Jul 11 2023

...A strong thunderstorm will impact portions of central Kingfisher
County through 1230 AM CDT...

At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Kingfisher, moving east at 25 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingfisher and Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3582 9808 3600 9808 3602 9778 3579 9778
TIME...MOT...LOC 0509Z 269DEG 23KT 3591 9795

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Jul 11, 12:31 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Norman OK
1231 AM CDT Tue Jul 11 2023

OKZ018-110545-
Kingfisher OK-
1231 AM CDT Tue Jul 11 2023

...A strong thunderstorm will impact portions of southeastern
Kingfisher County through 1245 AM CDT...

At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Kingfisher, moving east at 20 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingfisher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3591 9768 3585 9767 3573 9775 3573 9780
      3579 9797 3594 9791
TIME...MOT...LOC 0531Z 287DEG 18KT 3584 9786

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Jul 11, 12:33 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Norman OK
1233 AM CDT Tue Jul 11 2023

OKZ015-016-110600-
Dewey OK-Custer OK-
1233 AM CDT Tue Jul 11 2023

...A strong thunderstorm will impact portions of northeastern Custer
and southeastern Dewey Counties through 100 AM CDT...

At 1233 AM CDT, Doppler radar was tracking a strong thunderstorm near
Putnam, moving east at 20 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomas, Oakwood, and Putnam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3581 9908 3598 9902 3595 9868 3569 9878
TIME...MOT...LOC 0533Z 287DEG 18KT 3588 9897

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Jul 11, 12:58 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
1258 AM CDT Tue Jul 11 2023

OKZ018-019-025-110630-
Kingfisher OK-Logan OK-Oklahoma OK-
1258 AM CDT Tue Jul 11 2023

...Strong thunderstorms will impact portions of southeastern
Kingfisher, northern Oklahoma and southern Logan Counties through 130
AM CDT...

At 1258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Meridian to 4 miles west
of Cashion. Movement was east at 15 mph.

HAZARD...Wind gusts of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Edmond, Guthrie, Luther, Cashion, Cedar Valley, Arcadia, Meridian,
Navina, Seward, and Downtown Edmond.

This includes Interstate 35 between mile markers 142 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3587 9724 3569 9714 3567 9714 3564 9758
      3571 9768 3573 9768 3573 9771 3587 9792
TIME...MOT...LOC 0558Z 287DEG 13KT 3581 9730 3579 9776

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

30
Special weather statement, Jul 11, 12:58 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
1258 AM CDT Tue Jul 11 2023

OKZ016-022-023-110630-
Washita OK-Caddo OK-Custer OK-
1258 AM CDT Tue Jul 11 2023

...A strong thunderstorm will impact portions of northeastern
Washita, northwestern Caddo and southeastern Custer Counties through
130 AM CDT...

At 1258 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Weatherford, moving east at 15 mph.

HAZARD...Wind gusts of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weatherford, Corn, and Colony.

This includes Interstate 40 between mile markers 72 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3544 9891 3561 9884 3552 9854 3532 9867
TIME...MOT...LOC 0558Z 287DEG 13KT 3551 9879

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:55 PM CDTSpecial Weather StatementOUNKingfisher35 min
Jul 11, 12:07 AM CDTSpecial Weather StatementOUNRoger Mills23 min
Jul 11, 12:09 AM CDTSpecial Weather StatementOUNKingfisher21 min
Jul 11, 12:31 AM CDTSpecial Weather StatementOUNKingfisher14 min
Jul 11, 12:33 AM CDTSpecial Weather StatementOUNDewey27 min
Jul 11, 12:58 AM CDTSpecial Weather StatementOUNLogan32 min
Jul 11, 12:58 AM CDTSpecial Weather StatementOUNWashita32 min
Jul 11, 1:01 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey44 min
Jul 11, 1:21 AM CDTSpecial Weather StatementOUNMurray24 min
Jul 11, 1:23 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
Jul 11, 1:31 AM CDTSpecial Weather StatementOUNLincoln29 min
Jul 11, 1:42 AM CDTSpecial Weather StatementOUNCuster33 min
Jul 11, 1:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie23 min
Jul 11, 1:49 AM CDTSpecial Weather StatementOUNMurray26 min
Jul 11, 1:55 AM CDTFlash Flood WarningOUNKingfisher, Lincoln, Logan, Oklahoma5 hr
Jul 11, 1:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Dewey, Washita48 min
Jul 11, 1:58 AM CDTFlash Flood WarningOUNCuster, Dewey5 hr
Jul 11, 2:03 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma27 min
Jul 11, 2:14 AM CDTSpecial Weather StatementOUNKingfisher31 min
Jul 11, 2:22 AM CDTFlash Flood WarningOUNCanadian, Oklahoma5 hr
Jul 11, 2:23 AM CDTSpecial Weather StatementOUNPontotoc37 min
Jul 11, 2:25 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher, Washita50 min
Jul 11, 2:33 AM CDTSpecial Weather StatementOUNPottawatomie27 min
Jul 11, 2:37 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole53 min
Jul 11, 2:42 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Jul 11, 2:46 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole23 min
Jul 11, 2:47 AM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc23 min
Jul 11, 2:52 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie38 min
Jul 11, 2:54 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady, Kingfisher, McClain3 hr
Jul 11, 2:58 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan25 min
Jul 11, 3:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma45 min
Jul 11, 3:05 AM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher3 hr
Jul 11, 3:11 AM CDTFlash Flood WarningOUNCleveland, Coal, Garvin, Hughes, Johnston, McClain and 5 more6 hr
Jul 11, 3:41 AM CDTFlash Flood Warning Considerable damage threatOUNOklahoma3 hr
Jul 11, 3:42 AM CDTSevere Thunderstorm WarningOUNGrady, McClain33 min
Jul 11, 3:59 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Jul 11, 4:13 AM CDTFlash Flood Warning Considerable damage threatOUNGarvin, Murray, Pontotoc5 hr
Jul 11, 4:18 AM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more3 hr
Jul 11, 4:22 AM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc38 min
Jul 11, 4:46 AM CDTSevere Thunderstorm WarningOUNCarter, Murray44 min
Jul 11, 4:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jul 11, 5:02 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall58 min
Jul 11, 5:14 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray46 min
Jul 11, 5:47 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall58 min
Jul 11, 6:14 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jul 11, 6:30 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher3 hr
Jul 11, 6:48 AM CDTAreal Flood WarningOUNLogan, Oklahoma6 hr
Jul 11, 6:53 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian117 min
Jul 11, 7:28 AM CDTAreal Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pottawatomie and 1 more107 min
Jul 11, 8:52 AM CDTRiver Flood WarningOUNBlaine, Canadian6 hr
Jul 11, 8:56 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma30 hr
Jul 11, 8:58 AM CDTRiver Flood AdvisoryOUNOklahoma6 hr
Jul 11, 9:00 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie11 hr
Jul 11, 9:02 AM CDTAreal Flood WarningOUNCarter, Coal, Garvin, Johnston, Murray, Pontotoc4 hr
Jul 11, 9:03 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer29 hr
Jul 11, 9:06 AM CDTRiver Flood WarningOUNPottawatomie, Seminole11 hr
Jul 11, 9:25 AM CDTRiver Flood AdvisoryOUNAtoka48 hr
Jul 11, 9:46 AM CDTRiver Flood WarningOUNPayne48 hr
Jul 11, 2:10 PM CDTHeat AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more13 hr
Jul 11, 2:20 PM CDTRiver Flood WarningOUNWoodward24 hr
Jul 11, 2:31 PM CDTRiver Flood AdvisoryOUNCleveland, McClain19 hr
Jul 11, 2:56 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.